The Topological-Euclidean Space Form Problem.
Inventiones mathematicae, Tome 45 (1978), pp. 181-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
transfer map, flat manifolds, Euclidean space forms, Bieberbach groups, Whitehead group, homotopy structures
@article{IM_1978__45_142543,
author = {F.T. Farell and W.C. Hsiang},
title = {The {Topological-Euclidean} {Space} {Form} {Problem.}},
journal = {Inventiones mathematicae},
pages = {181--192},
year = {1978},
volume = {45},
url = {http://geodesic.mathdoc.fr/item/IM_1978__45_142543/}
}
F.T. Farell; W.C. Hsiang. The Topological-Euclidean Space Form Problem.. Inventiones mathematicae, Tome 45 (1978), pp. 181-192. http://geodesic.mathdoc.fr/item/IM_1978__45_142543/